On the Linegraph of a Directed Graph.

Martin Aigner

Mathematische Zeitschrift (1967)

  • Volume: 102, page 56-61
  • ISSN: 0025-5874; 1432-1823

How to cite


Aigner, Martin. "On the Linegraph of a Directed Graph.." Mathematische Zeitschrift 102 (1967): 56-61. <http://eudml.org/doc/170859>.

author = {Aigner, Martin},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {56-61},
title = {On the Linegraph of a Directed Graph.},
url = {http://eudml.org/doc/170859},
volume = {102},
year = {1967},

AU - Aigner, Martin
TI - On the Linegraph of a Directed Graph.
JO - Mathematische Zeitschrift
PY - 1967
VL - 102
SP - 56
EP - 61
KW - topology
UR - http://eudml.org/doc/170859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.